Volume 8 Number 10 (Oct. 2013)
Home > Archive > 2013 > Volume 8 Number 10 (Oct. 2013) >
JSW 2013 Vol.8(10): 2581-2586 ISSN: 1796-217X
doi: 10.4304/jsw.8.10.2581-2586

Topology Analysis of China's Port Shipping Network

Beibei Hu, Gang Zong

1Department of management science and engineering, Beijing University of Technology, Beijing100124, P.R. China

Abstract—Based on China's port shipping statistical data from 2006 to 2010, the paper constructs China's port shipping network structure chart, and analyzes the degree distribution, average path length, network density and network clustering coefficient of the network. The results show that China's port shipping network has scale-free characteristic with short average path length, high network density, and its degree distribution follows a power law. Through the computer simulation, the higher correlation coefficient also shows that data fitting is satisfactory, which further validates that China’s port shipping network is a scale-free network.

Index Terms—Complex network; shipping network; degree distribution; scale-free.

[PDF]

Cite: Beibei Hu, Gang Zong, "Topology Analysis of China's Port Shipping Network," Journal of Software vol. 8, no. 10, pp. 2581-2586, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]